# SDR AALA201512319001

- Difficulty date: December 30, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 48,132 hours, 20,538 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784
- Part serial: R232C
- Condition: Odor
- Part time: 74,254 hours, 33,610 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR IN ENTIRE CABIN FROM ENG START FOR ENTIRE LEG.  VERY STRONG IN FLIGHT & DESCENT, RESULTED IN THE CREW EXPERIENCING HEADACHES & EYE IRRITATION.  AIRCRAFT WAS GROUNDED.  THE CAUSE WAS THE APU.   MAINTENANCE REPLACED APU IAW TC 26L31049005 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
